# SDR UPS07550626

- Difficulty date: August 3, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 23,181 hours, 15,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102847
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS IN AFT CARGO FUSELAGE FRAME STA 1280, APPROX BETWEEN STRINGER 25L AND S26L (3EA).  REPAIR AT STA 1280 S25L AND S26L HAS BEEN ACCOMPLISHED PER PRELIMINARY NR 2 AND THE FINAL EA 757-5362-22-A1722 AND UPS EO B757-5310-27570-A.
